# SDR CA111111006

- Difficulty date: January 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) AS REPORTED BY FLIGHT CREW:   THE ACFT DEPARTED UNTIL THE ACFT HAD TO LEVEL OF AT 19.000 FT, THE PRESSURIZATION SEEMED TO BE WORKING FINE AND THE CABIN ALTITUDE DISPLAYED 4.000 FT.  ONCE THE ACFT STARTED TO CLIMB FURTHER, THE CABIN RATE OF CLIMB WAS 1000 FT/MIN AND FINALLY WENT UP TO 11.000 CABIN ALTITUDE. A DESCENT BELOW 10.000 FT COULD NOT BE INITIATED RIGHT AWAY BECAUSE ALMOST 12.000 FT MOUNTAINS. THE CABIN PRESSURIZATION COULD NOT BE MAINTAINED IN AUTOMATIC MODE AND NOT IN MANUAL MODE.
